| Model Number |
H7493960830350 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.
Event or Problem Description
It was reported that shaft break occurred.A 3.50 x 30mm agent balloon was selected for treatment of restenosis.During procedure, balloon broke.Procedure completed using an alternate device and no patient complications reported.